# SDR AALA20040333

- Difficulty date: March 9, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT SEAT 22B INOPERATIVE.  REPLACED BROKEN CONNECTOR AT SIDEWALL PANEL FOR EMERGENCY LIGHTS AT SEAT 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
